Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SendMeAngels

Veteran Member
  • Total Reviews

    2
  • Content Count

    194
  • Joined

  • Last visited

  • Days Won

    1

SendMeAngels last won the day on June 20 2014

SendMeAngels had the most liked content!

Community Reputation

40 Good

4 Followers

About SendMeAngels

  • Rank
    Member
  • Birthday December 26

Profile Information

  • Gender
    Female
  • Location
    North Carolina

Recent Profile Visitors

5470 profile views
  1. I'm on Accutane, and I was getting little bumps all on my lips. My dermatologist said they were caused by dry skin from my acne medication. I've been just applying Cetaphil lotion to keep the area moist, and I haven't had any bumps since.
  2. I'm not sure how helpful this is to you, but I'm very depressed myself, so you aren't alone in it. I've been on Accutane for 2.5 months and so far, no improvement at all. My skin looks terrible, I avoid going out when I can, and I burst into tears at the drop of a hat. And like you, my skin hurts and everything else. I work with young children who innocently comment on it, and it tears me down. I have moments where I wish I had never been born, because I feel like I have tried everything and not
  3. I'm on my third box of Accutane, so almost three months into the treatment. I'm on 60mg which appropriate for my weight. But it isn't working. There will be days that I don't get new spots, then suddenly three-five large inflamed pimples will appear on the same day. This morning I woke up with four. My face is covered in old acne spots that are bright red, and are showing no signs of going away quickly. My skin looks terrible. I am thinking about quitting my job and postponing school because I
  4. I hate birth control. I don't have PCOS, but birth control makes me moody, and the IUD gave me infections. I do know that Spironolactone (a diuretic) can work wonders for women with hormonal PCOS acne. And it works well alone or with the BC pill. And at least for me, I didn't get any side effects aside from missed periods (which I didn't mind). I'd consider adding Spironolactone to your birth control, it's been well-studied, and has been a miracle drug for many acne prone women. You can find mos
  5. IIDUO, I hope you're seeing some improvement by now. I can't sit here and say that I'm completely in the clear at this point, but I think that I may have crossed the hardest part of the treatment. About a week and a half ago I suddenly developed four massive red pimples on my cheek. All on the right side. And I didn't pick them and they scabbed over with these huge golden looking scabs. My doctor thought it was impetigo again, but the test came back negative for staph. At this point, I have no
  6. Monday I begin my 3rd month of Accutane. I saw my dermatologist today, who was disappointed in my progress. I've been having breakout after breakout, and I have some cysts on my forehead, some inflamed acne on my cheeks, jawline, and above my mouth. I also have what she believes is a staph infection, which is what some of the bumps on my face are. I also have pink eye, which she said is also caused by staph bacteria (in my case). She took a culture of one of the bumps today. She did say that s
  7. Cetaphil Moisturizing Lotion. It works wonders and was recommended by my dermatologist.
  8. I like Retin-A-Micro for that type of acne. There are different strengths and they were pretty easy on my skin. I have/had pretty severe acne, so I use Accutane now, but for mild acne, I'd shoot for a Retinoid. Just keep in mind that some medications take about 4 weeks for you to start noticing a difference. And sometimes things get worse before they get better. But I'd see a dermatologist and nip it now.
  9. I never got one. The only hormonal treatment that made me break out was the Nuvaring. That breakout you had yesterday wouldn't be from Spironolactone. It takes more than a few hours for a medication like that to start having an impact (of any kind) on your skin. Hopefully you won't have an IB, and it'll all get better from now on.
  10. I've had acne for 18 years. Long enough that I hardly remember NOT having it. I've done all of the topicals, peels, antibiotics, and hormonal methods. I've even done special diets and changed all of my grooming products, hoping something would help. But it seems that I just have stubborn acne. Which is why I'm now on Accutane. I can say with full confidence, that nothing but Accutane will work. I have major depressive disorder, but I haven't experienced any psychological side-effects while on th
  11. I'm in the same boat. Pretty much. I'm about 45 days into 60mg of Absorica. I have no more body acne, but I'm still getting pimples on my face. But as each day passes, the ones that do appear are smaller and they go away quickly. It doesn't make it any less frustrating or annoying though.
  12. Thanks all for your responses. I'm still feeling pretty lousy, pretty sad and self-conscious. I have a red ring around my lips, nothing is making them better. I've tried everything I can possibly think of. I'm still getting new spots daily as well. They've been smaller this week than they had been the previous weeks, but they are still red. And these new spots along with the old red marks and red lips make my skin look just awful. I'm really worried that this Accutane isn't going to work. I've b
  13. So, I started on 40mg of Accutane in March. Two weeks ago, I started 60mg. So far, the whole thing has been a nightmare. My lips are so dry and raw, that I wake up multiple times a night to put on chapstick. My lips are inflamed and the redness extends well beyond my lip line, making me look like the Joker. 1.5 months in, I'm still breaking out. At least two inflamed spots a day. Is this stuff going to work, or do I have a right to be discouraged? I feel like these breakouts should be stopping
  14. I'm sure that this has been written about repeatedly, and I don't want to beat a dead horse, but I am in some serious need of some suggestions from all of you Accutane experts out there. My lips are out of control. Out of control enough, that the children I work with in the hospital think that I am wearing really red lipstick, and that I don't know how to color inside the lines. My lips are red, sore to the touch, and I'm getting these little bumps around them that almost look like pimples. My
  15. Lips: I like Dr. Dan's Cortibalm and ChopSaver Skin: Cetaphil gets rid of my dry ski and eczema
×